My Doctor prescribed Diovan HCT 160mg daily, but I can't understand why? My BP runs around 108/75 typically... It's never high. Why would he put me on this medication? He said because I am diabetic he has to treat me as if I had a heart attack or heart disease. Why is this? and is this true?
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
1 answer • 12 Jun 2009
I have been taking Diovan HCT for three weeks and noticed I have had problems like heartburn when I?
have not eaten food to cause heartburn.
1 answer • 17 Mar 2010
I had to discontinue Diovan HCT because of constipation and it also exacerbated my dystonia ( a neurological condition which causes weakness in my ...
0 answers • 23 Aug 2011
Hydrochlorothiazide/Valsartan - I have been taking Diovan HTC 320/25 for many years. I have moved to
... overseas where i can not get this medication . does anybody know which blood pressure medication is closest to valsartan or diovan ?
1 answer • 13 Aug 2012
I have been taking Diovan HCT to help my high-blood pressure condition. I am considering taking Lifepak Nano as a multi-vitamin supplement. I am ...
1 answer • 1 Jul 2013